# SDR MALA954468

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC721B
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 20475546
- Condition: Failed
- Location: Lt
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 3222 - DURING TAXI AT LNK, THE AIRCRAFT FILLED WITH SMOKE EMANATING FROM THE LEFT BLEED SOURCE.  THE LEFT AIR CONDITIONING SYSTEM WAS DEFERRED AND THE AIRCRAFT PROCEEDED TO MSP.  MAINTENANCE REPLACED THE LEFT COOLING TURBINE AND MASTER VALVE.  THE SYSTEM PERFORMED SATISFACTORILY.  (W)
